MAUDE Adverse Event Report: U.S. SURGITECH INC. SURGYCUT; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

U.S. SURGITECH INC. SURGYCUT; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 790-109-535
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
We have had three different instances occur in the past week.The first one occurred on [date redacted], where the blue coating on the end melted off and we had to suction out small blue balls.The second instance occurred two days later, where the black coating peeled back off the hook.The third instance occurred today [four days after the 2nd event], where the black coating peeled off the l-hook wire electrode while the surgeon was using it.We do not have the lot number information for the third instance.

Brand Name
SURGYCUT
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
U.S. SURGITECH INC.
551 kimberly drive
carol stream IL 60188
MDR Report Key20842158
Report Number20842158
Device Sequence Number17125994
Product Code GEI
UDI-Device Identifier00810014631257
UDI-Public(01)00810014631257
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
Report Date (Section F) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number790-109-535
Device Catalogue Number790-109-535
Device Lot Number20240405
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer12/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Date Report Sent to FDA11/25/2024